Enough experience with warfarin (coumadin)- but not with trap shooting as I do sporting clays - no direct problems noted
Be very careful as this stuff is rat poison -too much and you may bleed to death internally - you will be having frequent blood work to determine what is your correct level - I found that eating too much of green vegetables will directly affect the coumadin levels from checkup to checkup - further I found that I could go off coumadin by taking Plavix and a daily aspirin
I'm sure your cartiologist will give you the right advice
Conn.Man . . . . I've been using "Coumadin" for quite a few years with no side effects or problems with trapshooting. Have a "Prothrombin Time (Protime)" test done on a regular basis and you should be good to go!
Sandy, I have been taking Enteric coated aspirin for the last 4+ years with no side effects. I had a stroke in 2006 and when I left the hospital, the Doctor told me I would be taking these at 1 per day for the rest of my life. They are nothing more than a coated, 325mg time release aspirin. They do not affect my shooting, but if you cut yourself, you will bleed a little longer than before. You will also bruise easier. Hope this info is of use to you. Larry Evans
Remember while Warfarin and Coumadin may be the same drug, THEY ARE NOT INTERCHANGEABLE. Once regulated on one you CANNOT switch to the other without re-regulating. Not a doctor or pharmacist but I have second hand experience with this among loved ones.
Jay,thats one of my biggest concerns.I have shot for fourty years with out any problem with bruising.Im 6'4" 250 lbs.I am having Sue at Pine Tree Shirts making me some shooting shirts with a good recoil pad in them.Im gonna go easy to start,I havn't shot since the first of May.Had a couple of big blood clots in my lung,but things at this time are oK.I appreciate every bodys help.I am being regulated on my coumadin (the rat poison LOL).
I have been taking warfarin for 8 years, with no problems shooting. I frequently shoot 400-500 rounds per week and have no bruising. I do remember that I did bruise worse when I started taking the warfarin than I do now, so start out slow and your body will tell you what you can handle. A lot will depend on how thin the doctors want your blood. 1.0 is the thickness of a normal persons blood and they try to keep mine between 2.0-3.0. If your target range is much higher than 3.0, you could have some issues. I do find more bruises when my INR gets up to or above 3.0. Probably from my 5 year old that thinks I am a human jungle gym. Good luck with your health issues.